# SDR HEEA061655

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 3210 · Main Landing Gear
- Part: Skid
- Part number: 206324004
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN SEVERAL AREAS ALONG SKID TUBE. SCRAPPED TUBE.  REPLACED WITH SERVICEABLE TUBE.
